MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. ALWAYS-ON TIP TRACKED FORCEPS, 1.8MM OD, SERRATED CUP; SERRATED FORCEPS

VERAN MEDICAL TECHNOLOGIES, INC. ALWAYS-ON TIP TRACKED FORCEPS, 1.8MM OD, SERRATED CUP; SERRATED FORCEPS
Model Number INS-0372
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is expected to be returned to veran for evaluation.The device has not yet been received.This report will be supplemented accordingly, once the investigation is complete, or if additional information is received.H6: component code for "cover" was used, since a component code for "sheath" is not available.
 
Event or Problem Description
After the intended procedure was completed, the physician noticed the ins-0372 (always-on tip tracked serrated forceps) sheath had ridges on it.The doctor said the ridges caused damage to the working channel of their scope.The procedure was successfully completed using the ins-0372 (subject device) and ins-5300 (always-on tip tracked triple needle brush) to obtain tissue samples.There was no patient or user injury reported due to this issue.Additional information has been requested from the user facility, but has not yet been received.

Brand Name
ALWAYS-ON TIP TRACKED FORCEPS, 1.8MM OD, SERRATED CUP
Common Device Name
SERRATED FORCEPS
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
MDR Report Key17147605
Report Number3007222345-2023-00029
Device Sequence Number5578101
Product Code JAK
UDI-Device Identifier00815686020576
UDI-Public00815686020576
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2025
Device Model NumberINS-0372
Device Catalogue NumberINS-0372
Device Lot Number05456220113
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INS-5300 ALWAYS-ON TIP TRACKED TRIPLE NEEDLE BRUSH.
Patient SexUnknown